# SDR SIMA20190629002

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 31,798 hours, 28,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHT STRIPS HAVE BROKEN CONNECTORS. C/A-INSTALLED NEW CONNECTORS ON 2 EMERGENCY LIGHT STRIPS IAW SWPM 20-50-00, C/W OPS CHECK OF THE EMERGENCY LIGHTS/FLOOR STRIPS IAW AMM 33-50-00.
